| Model Number |
24950LLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor burst into flames or was caught on fire.No troubleshooting taken; the monitor was thrown in the trash when the fire department was called to home.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.